# SDR SIMA20130109021

- Difficulty date: January 9, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 27,156 hours, 23,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE MAIN PASSENGER DOOR FRAME SEAL TORN AT NUMEROUS AREAS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN PASSENGER DOOR FRAME SEAL FOR BEING TORN AT NUMEROUS AREA'S IAW EMB 140 AMM 53-21-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
